MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT 10CC; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT 10CC; IMPLANT
Catalog Number 79-45910
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported to stryker that the patient began experiencing discomfort four years after the material was inserted.It was reported there was inflammatory reactions and swelling.A post operative scan was performed and showed that the swelling was due to the implant inserted and a revision surgery was performed to remove the implant.
 
Additional Manufacturer Narrative
The reported event could not be confirmed due to insufficient information.The sales rep stated that "hospital and surgeon policy" prevents further details from being shared.For infection complaints, stryker orthopaedics in (b)(6), ireland, conducts expanded investigations to ensure that the device and related manufacturing processes did not contribute to the event.These investigations, documented in the "infection complaints - checklist investigator" ((b)(4)), found no discrepancies.Currently, there is not enough information to determine the exact root cause of the failure mode.If the product is returned or further details are provided, the complaint will be reopened.Based on the investigation and dhr checks, no design, material, or manufacturing issues were found, so no corrective or preventive actions are necessary at this time.The complaint is added to the complaint trend.
 
Event or Problem Description

Brand Name
DIRECTINJECT 10CC
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI  NA
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19876295
Report Number0008010177-2024-00074
Device Sequence Number17918057
Product Code GXP
UDI-Device Identifier07613327123272
UDI-Public07613327123272
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number79-45910
Device Lot NumberDI18018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale